It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-01-2008, 11:17 PM   #1
Veteran
(female)
 
Join Date: Aug 2005
Location: Illinois
Posts: 440
ittal HB User
"Irregular" period after birth control

I went off b/c in February (I was on NuvaRing). Since then, my periods have been a little out of whack.

First, they were coming EXTREMELY far apart. Like 6-8 weeks. Now, they're back to a 35 day cycle, but really strange. I'll spot for a day, nothing for a day, bleed heavily for two days, stop for a few hours, and continue to bleed heavily for another 3 days before tapering off.

My OBGYN said it was nothing to worry about but...I'm concerned anyway. My periods always ran like clockwork.

Is this a result of the b/c? Has anyone else ever had these symptoms?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
"Irregular Heartbeat Detected" abergeron Heart Disorders 4 01-28-2009 08:25 AM
An "irregular" scenario duodod22 Pregnancy-Teen 2 01-23-2009 09:10 PM
Are my periods "irregular"??? Shannatoo Women's Health 7 04-17-2008 10:25 AM
lining of uterus "irregular" pamelita1017 Cancer: Uterine 1 06-30-2007 11:46 PM
TTC: What marks a period as "irregular?" haileysheets Trying to Conceive (TTC) 9 06-22-2006 06:21 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!